# SDR V0XD201404300106

- Difficulty date: April 30, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 24,082 hours, 16,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TCAS ANTENNA MOUNT DOUBLER IS CORRODED.  R & R MOUNT DOUBLER CHANNEL IAW SRM 51-42-06.
